# SDR MASA200700072

- Difficulty date: February 2, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 7,300 hours, 5,375 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2885 PHX - CREW REPORTED THE GALLEY DOOR HARD TO OPEN.  MX LUBED GALLEY SERVICE DOOR AND IT OPS CHECKED GOOD.
